MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012534-20
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspections were performed on the returned device.The premature deployment (exposed stent) was confirmed.It is possible that during removal of the stylet, the tip was inadvertently pulled such that the stent slightly pulled out; however, this could not be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history for the reported lot revealed no other incidents.The investigation determined that the reported premature deployment was likely due to handling.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the 6.0/20 mm absolute pro stent was observed to be partially deployed/flowering while still in the packaging.The device was not used on the patient.A new absolute pro stent delivery system was used successfully for the case.There was no clinically significant delay in the procedure noted.No additional information was provided.Device analysis revealed the stent implant was exposed, not flowering as reported.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7519750
Report Number2024168-2018-03649
Device Sequence Number19138557
Product Code NIO
UDI-Device Identifier08717648175961
UDI-Public08717648175961
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number1012534-20
Device Lot Number6041861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1